Minimal equations, global reducibility of holomorphic functions, and relative rationality of analytic sets
Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980), p. 127-143
@article{RSMUP_1980__63__127_0,
     author = {Tung, Chia-Chi},
     title = {Minimal equations, global reducibility of holomorphic functions, and relative rationality of analytic sets},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {63},
     year = {1980},
     pages = {127-143},
     zbl = {0492.32002},
     mrnumber = {605788},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__63__127_0}
}
Tung, Chia-Chi. Minimal equations, global reducibility of holomorphic functions, and relative rationality of analytic sets. Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980) pp. 127-143. http://www.numdam.org/item/RSMUP_1980__63__127_0/

[1] A. Andreotti - W. STOLL, Analytic and algebraic dependence of meromorphic functions, Lectures Notes in Math., No. 234, Springer-Verlag, Berlin- Heidelberg-New York, 1971. | MR 390298 | Zbl 0222.32013

[2] E. Bishop, Conditions for the analyticity of certain sets, Michigan Math. J., 11 (1964), pp. 289-304. | MR 168801 | Zbl 0143.30302

[3] G. Fischer, Ein relativer Satz von Chow und die Elimination von Unbestimmtheitsstellen meromorpher Funktionen, Math. Ann., 217 (1975), pp. 145-152. | MR 397031 | Zbl 0313.32035

[4] H. Grauert - R. REMMERT, Bilder and Urbilder analytischer Garben, Ann. of Math. (2), 68 (1958), pp. 393-443. | MR 102612 | Zbl 0089.06003

[5] H. Grauert - R. Remmert, Analytische Stellenalgebren, Grundl. Math. Wiss. Band, 176, Springer-Verlag, Berlin-Heidelberg -NeW York, 1971. | MR 316742 | Zbl 0231.32001

[6] R.C. Gunning - H. ROSSI, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. | MR 180696 | Zbl 0141.08601

[7] R. Narasimhan, Introduction to the theory of analytic spaces, Lecture Notes in Math., No. 25, Springer-Verlag, Berlin-Heidelberg-New York, 1966. | MR 217337 | Zbl 0168.06003

[8] W.F. Osgood, Lehrbuch der Funktionentheorie - II, part 1, 2-nd ed., Teubner, Leipzig-Berlin, 1929. | JFM 55.0171.02

[9] L.I. Ronkin, The global reducibility of pseudopolynomials (Russian), Mat. Fiz. i Funktional Anal. Vyp., 2, 238 (1971), pp. 117-121, 238, MR 56, 15966. | MR 457762

[10] W. Stoll, The multiplicity of a holomorphic map, Invent. Math., 2 (1966), pp. 15-38. | MR 210947 | Zbl 0158.08403

[11] C. Tung, The first main theorem of value distribution on complex spaces, Memorie dell'Accademia Nazionale dei Lincei, Serie VIII, Vol. XV, Sez. 1, Fasc. (1979), pp. 91-263. | MR 563153 | Zbl 0496.32018

[12] C. Tung, On the rationality of divisors and meromoprhic functions, Trans. Amer. Math. Soc., 239 (1978), pp. 399-406. | MR 463511 | Zbl 0352.32026

[13] H. Whitney, Complex analytic varieties, Addison-Wesley, Reading, Mass., 1972. | MR 387634 | Zbl 0265.32008